# SDR 2A6R2024012269401

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135VA
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 10,764 hours, 31,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: L311M1060234
- Condition: Corroded
- Location: Zone 100
- Part time: 10,764 hours, 31,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE FUSELAGE FLOOR ANGLES {PN: L311M1060234 & L311M1060235) IN THE FORM OF CORROSION AT APPROXIMATELY FUSELAGE STATION 1730MM WAS DISCOVERED.
